Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

What are the side effects of cinex 600 ?

Hi doctor , I am 38 yrs old male.weight 83. Year b4 found some glands in lower abdomen . After biopsy came to know , due to tb got glands.I was so healthy b4 this. I have finished my r cnex 600 course of nine months. Got some skin discoloration and melasma . Can I get back my normal skin once finish the course ? Thx.
Asked On : Sat, 28 May 2011
Answers:  2 Views:  492
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
Hi Doctor,

My wife is 25 yrs old. She was diagonised TB on her toe region. The doctor had prescribed RCinex 600 for 1 yr. She started taking this medicine from 6th June 2011. Her periods was due on last week of June or 1st week of july. Till now she has not got her periods. What could be the reason and how can we overcome this????

Answered: Tue, 12 Jul 2011
Dermatologist Dr. Prajakta Talathi's  Response
Dear Vjy,

Dont worry your pigmentation will start reducing after you finish the therapy but it might take around 6-8 months to get back your normal skin tone.
Start using a good sunscreen( SPF 15 or more) to prevent worsening of melasma.
Sunscreen needs to be applied 15 mins before sunexposure and preferably twice in a day


Answered: Mon, 30 May 2011
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor